# SDR CA140924002

- Difficulty date: September 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE SENT FOR INVESTIGATION AND REPAIR AFTER CUSTOMER REPORTED AN INFLIGHT SHUTDOWN.  IT WAS ALSO REPORTED THAT ENGINE RAN WITHOUT OIL.
